RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 3(447), Pages 193–213 (Mi umn9876)  

Mathematical Events

Grigori Iosifovich Olshanski (on his 70th birthday)

A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin


DOI: https://doi.org/10.4213/rm9876

Full text: PDF file (1172 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2019, 74:3, 555–577

Bibliographic databases:

MSC: 01A70

Citation: A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin, “Grigori Iosifovich Olshanski (on his 70th birthday)”, Uspekhi Mat. Nauk, 74:3(447) (2019), 193–213; Russian Math. Surveys, 74:3 (2019), 555–577

Citation in format AMSBIB
\Bibitem{BorBufBuf19}
\by A.~M.~Borodin, Aleksandr I.~Bufetov, Aleksei~I.~Bufetov, A.~M.~Vershik, V.~E.~Gorin, A.~I.~Molev, V.~F.~Molchanov, R.~S.~Ismagilov, A.~A.~Kirillov, M.~L.~Nazarov, Yu.~A.~Neretin, N.~I.~Nessonov, A.~Yu.~Okounkov, L.~A.~Petrov, S.~M.~Khoroshkin
\paper Grigori Iosifovich Olshanski (on his 70th birthday)
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 3(447)
\pages 193--213
\mathnet{http://mi.mathnet.ru/umn9876}
\crossref{https://doi.org/10.4213/rm9876}
\elib{http://elibrary.ru/item.asp?id=37652214}
\transl
\jour Russian Math. Surveys
\yr 2019
\vol 74
\issue 3
\pages 555--577
\crossref{https://doi.org/10.1070/RM9876}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000484358900010}


Linking options:
  • http://mi.mathnet.ru/eng/umn9876
  • https://doi.org/10.4213/rm9876
  • http://mi.mathnet.ru/eng/umn/v74/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:269
    Full text:170
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019